New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hezzer926
Regular Member


Date Joined Sep 2008
Total Posts : 285
   Posted 12/16/2008 12:35 PM (GMT -6)   
i had a suspected yeast problem after being on antibiotics for a few months.. i had this weird feeling in the back of my throat.. like phlegm almost

anyway, my dr put me on diflucan but only a month.. it did seem to help.. i don't know if my diet is causing it to come back a little.. i started eating brown rice and marys gone crackers that are made w/brown rice, quinoa, etc...

now, i have the feeling in my throat again.. but its not as bad... my prescription of diflucan for 3 weeks will be running out tomorrow.. should i ask the dr for another refill or is it bad to be on it for a long time?

seeingstars
Regular Member


Date Joined Apr 2008
Total Posts : 266
   Posted 12/16/2008 2:13 PM (GMT -6)   
I was on it for like 3 months straight with no problems. But if you feel it in the back of your throat maybe you want to try liquid nystatin. You can gargle that then swallow it.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 20, 2017 12:13 PM (GMT -6)
There are a total of 2,884,842 posts in 316,529 threads.
View Active Threads


Who's Online
This forum has 157640 registered members. Please welcome our newest member, Cfcgouldy.
409 Guest(s), 19 Registered Member(s) are currently online.  Details
countingstarsx, Michelejc, Cigafred, Lapis_29, 07kr5, Jayhawk85, Kaitlan, Serenity Now, Hoagie, Loutucky, Girlie, Bull101, mpost, Butterfly Mcgee, SaraOnThisSite, CassandraLee, Old Mike, k07, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer